On the Wiener-Eberlein theorem
Eberlein, W.
Studia Mathematica, Tome 78 (1984), p. 41-42 / Harvested from The Polish Digital Mathematics Library
Publié le : 1984-01-01
EUDML-ID : urn:eudml:doc:218645
@article{bwmeta1.element.bwnjournal-article-smv80i1p3bwm,
     author = {W. Eberlein},
     title = {On the Wiener-Eberlein theorem},
     journal = {Studia Mathematica},
     volume = {78},
     year = {1984},
     pages = {41-42},
     zbl = {0509.43002},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv80i1p3bwm}
}
Eberlein, W. On the Wiener-Eberlein theorem. Studia Mathematica, Tome 78 (1984) pp. 41-42. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv80i1p3bwm/